MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number UM-202
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously submitted on a summary report.Subsequently, medtronic has received additional information which is being submitted via this 3500a.Evaluation summary: post market vigilance (pmv) led an evaluation of three devices.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: the suture knots were not holding, they become loose and untied.Used new device to complete the case.No injury.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7316226
Report Number9612501-2018-00327
Device Sequence Number2311425
Product Code GAM
UDI-Device Identifier10884521033344
UDI-Public10884521033344
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberUM-202
Device Catalogue NumberUM-202
Device Lot NumberD6C0511X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1